# SDR DALA2023011300291

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 72,853 hours, 30,137 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 28D EMERGENCY SEAT LIGHT INOP. FOUND SEAT 28D EMERGENCY SEAT LIGHT SIDEWALL CONNECTOR DISCONNECTED. RE-CONNECTED CONNECTOR. OPS CHK OF EMERGENCY LIGHTS PER B737 AMM 33-51. OPS CHECK OK.
